25th FCAL workshop

Europe/Belgrade
Mediterranean (Crowne Plaza Hotel, Belgrade)

Mediterranean

Crowne Plaza Hotel, Belgrade

Link to WS page
    • 8:45 AM 5:00 PM
      Excursion to Vojvodina 8h 15m The bus is leaving at 08:45 in front of Crowne Plaza hotel

      The bus is leaving at 08:45 in front of Crowne Plaza hotel

      Complementary excursion to Vojvodina - Sremski Karlovci, Fruška Gora. Lunch is included.

    • 9:00 AM 9:45 AM
      Registration lobby

      lobby

      Crowne Plaza Hotel, Belgrade

    • 9:45 AM 10:00 AM
      Welcome to the meeting Mediterranean

      Mediterranean

      Crowne Plaza Hotel, Belgrade

      • 9:45 AM
        Welcome 15m
        Speaker: Dr Ivanka Božović Jelisavčić (Vinča Institute of Nuclear Sciences)
    • 10:00 AM 11:00 AM
      Opening session Mediterranean

      Mediterranean

      Crowne Plaza Hotel, Belgrade

      Convener: Angel Abusleme (Pontificia Universidad Catolica de Chile)
      • 10:00 AM
        FCAL issues 30m
        Speaker: Aharon Levy (Tel Aviv University)
        Slides
      • 10:30 AM
        BeamCal radiation damage 30m
        Speaker: Bruce Schumm (UC Santa Cruz / SCIPP)
        Slides
    • 11:00 AM 11:30 AM
      Coffee break 30m Mediterranean

      Mediterranean

      Crowne Plaza Hotel, Belgrade

    • 11:30 AM 1:00 PM
      BeamCal - hardware and simulations Mediterranean

      Mediterranean

      Crowne Plaza Hotel, Belgrade

      Convener: Oleksandr Borysov (Tel Aviv University)
      • 11:30 AM
        Simulation studies for BeamCal optimisation 30m
        Speaker: Lucia Bortko (DESY)
        Slides
      • 12:00 PM
        Sapphire sensors and BeamCal 30m
        Speaker: Sergej Schuwalow (DESY)
        Slides
      • 12:30 PM
        BeamCal simulation 30m
        Speaker: Bruce Schumm (UC Santa Cruz / SCIPP)
        Slides
    • 1:00 PM 2:00 PM
      Lunch break 1h Mediterranean

      Mediterranean

      Crowne Plaza Hotel, Belgrade

    • 2:00 PM 3:00 PM
      Test beam simulations and results Mediterranean

      Mediterranean

      Crowne Plaza Hotel, Belgrade

      Convener: Leszek Zawiejski (IFJ PAN Krakow)
      • 2:00 PM
        GEANT4 simulation of the TB 2011 30m
        Speaker: Alina Neagu (Institute of Space Science)
        Slides
      • 2:30 PM
        Test beam run plan and remaining technical issues 15m
        Speaker: Sergej Schuwalow (DESY)
      • 2:45 PM
        Report on the second integration tests (1-3 Oct 2014) in preparation of the test beam 15m
        Speaker: Marek Idzik (AGH-UST)
        Slides
    • 3:00 PM 3:30 PM
      Coffee break 30m Mediterranean

      Mediterranean

      Crowne Plaza Hotel, Belgrade

    • 3:30 PM 4:45 PM
      Test beam and electronics Mediterranean

      Mediterranean

      Crowne Plaza Hotel, Belgrade

      Convener: Bruce Schumm (UC Santa Cruz / SCIPP)
      • 3:30 PM
        TB 2014 preparation and simulations 15m
        Speaker: Itamar Levy (Tel Aviv University)
        Slides
      • 3:45 PM
        Recent development in FE electronics - PUC 30m
        Speaker: Angel Abusleme (Pontificia Universidad Catolica de Chile)
        Slides
      • 4:15 PM
        Progress in the LumiCal readout electronics 30m
        Speaker: Marek Idzik (AGH-UST)
        Slides
    • 4:45 PM 5:15 PM
      Discussion about the TB paper Mediterranean

      Mediterranean

      Crowne Plaza Hotel, Belgrade

      Convener: Aharon Levy (Tel Aviv University)
      slides
    • 5:15 PM 6:30 PM
      IB meeting Mediterranean

      Mediterranean

      Crowne Plaza Hotel, Belgrade

      Minutes
    • 8:00 PM 10:00 PM
      Conference dinner 2h Restaurant "Iguana"

      Restaurant "Iguana"

    • 9:00 AM 10:00 AM
      Invited talk Mediterranean

      Mediterranean

      Crowne Plaza Hotel, Belgrade

      Convener: Ivanka Božović Jelisavčić (Vinča Institute of Nuclear Sciences)
      • 9:00 AM
        On the Removal of Organic Pollutants from Concrete Structures of Residential Buildings 1h
        Speaker: Gvozden Tasić (Vinča Institute of Nuclear Sciences)
    • 10:00 AM 11:00 AM
      Detector performance Mediterranean

      Mediterranean

      Crowne Plaza Hotel, Belgrade

      Convener: Andre Sailer (CERN)
      • 10:00 AM
        LumiCal performance with a tracking detector 30m
        Speaker: Oleksandr Borysov (Tel Aviv University)
        Slides
      • 10:30 AM
        Update on particle-type distinction in FCAL 30m
        Speaker: Strahinja Lukić (Vinča Institute of Nuclear Sciences)
        Slides
    • 11:00 AM 11:30 AM
      Coffee break 30m Mediterranean

      Mediterranean

      Crowne Plaza Hotel, Belgrade

    • 11:30 AM 12:30 PM
      Simulation and analysis Mediterranean

      Mediterranean

      Crowne Plaza Hotel, Belgrade

      Convener: Mila Pandurović (Vinča Institute of Nuclear Sciences)
      • 11:30 AM
        The study of the photon structure function in the ILC energy range 30m
        Speaker: Beata Krupa (IFJ PAN Krakow)
        Slides
      • 12:00 PM
        LumiCal and BeamCal in DD4hep 30m
        Speaker: Andre Sailer (CERN)
        Slides
    • 12:30 PM 1:30 PM
      Lunch break 1h Lobby

      Lobby

      Crowne Plaza Hotel, Belgrade

    • 1:30 PM 3:15 PM
      Closeout session Mediterranean

      Mediterranean

      Crowne Plaza Hotel, Belgrade

      Convener: Titi Preda (Institute of Space Science)
      • 1:30 PM
        Progress in the LumiCal alignment 30m
        Speaker: Leszek Zawiejski (IFJ PAN Krakow)
      • 2:00 PM
        Report from the Clustering working group 30m
        Speaker: Oleksandr Borysov (Tel Aviv University)
        Slides
      • 2:30 PM
        Ideas for new mechanical support 15m
        Speaker: Itamar Levy (Tel Aviv University)
        Slides
      • 2:45 PM
        Summary 30m
        Speaker: Aharon Levy (Tel Aviv University)
        Slides